Boundary properties of harmonic functions in three-dimensional space
Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 636-638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_4_a2,
author = {N. I. Moz\v{z}herova},
title = {Boundary properties of harmonic functions in three-dimensional space},
journal = {Doklady Akademii Nauk},
pages = {636--638},
year = {1958},
volume = {118},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a2/}
}
N. I. Mozžherova. Boundary properties of harmonic functions in three-dimensional space. Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 636-638. http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a2/